# SDR AOYA040120111

- Difficulty date: February 15, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N55NY
- Make and model: Lear 55LEAR
- Aircraft serial: 020
- Aircraft time: 12,396 hours, 10,712 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Part serial: 1593
- Condition: Binding
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING GROUND RUNS ON L55-020 THE RT GENERATOR FAILED TO COME ONLINE.  A TECH WAS SENT TO INVESTIGATE AND HEARD A HIGH PITCHED GRINDING NOISE COMING FROM THE RT ENGINE. THE ENGINE WAS IMMEDIATELY SHUTDOWN AND THE ACFT WAS HANGERED.  THE RT GENERATOR WAS REMOVED.  WHEN THE RT GENERATOR WAS REMOVED THE GENERATOR ROTOR SHAFT FWD NUT WAS MISSING AND INTERNAL DAMAGE TO THE GENERATOR WAS EVIDENT.
